# SDR IPXA2021102875407

- Difficulty date: October 28, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 63,905 hours, 14,540 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: 4059026902
- Condition: Faulted
- Location: Wing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A**ATB** NO EMERGENCY WAS DECLARED DURING CRUISE RECIVED LEVEL 1 ALERT "TANK 2 PUMPS OFF" IN MANUAL FUEL ENGINE 2 IMMEDIATLY FLAMED OUT COULD NOT GET TANK 2 PUMPS TO TURN ON ALL BREAKERS IN. STARTED ENGINE 2 INFLGIHT W/TANK 2 TRANSFER PUMP AND TANK 2 CROSSFEED OPEN. AIR-TURNR & R FUEL SYSTEM CONTROLLER RTS PASSED IAW MD11 AMM 28-08-01. R & R ACCILLARY FUEL CONTROLLER , RTS PASSED IAW MD-11 AMM 28-08-03. RAN ALL ENGINE, FUEL PUMPS ALL WORK IN AUTO AND MANUALÏ¿½Ï¿½MD11 IPC: 28-08-01-01-04P, 28-08-01-01-115
